# SDR SWIA2025081800703

- Difficulty date: July 3, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 49,180 hours, 42,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED TWO FASTENERS ON RH PRESSURE FLOOR SILL ANGLE AT FS513.00 AND BETWEEN RBL42.4 - RBL36.0 TO FOM   (C-CHECK RO 08/16/2025)COMPLIED WITH REO 601R-53-41-3333 REV-A DATED 2025-07-16 DISPOSITION FOR ALTERNATE FASTENER INSTALLATION TO RH PRESSURE SILL FLOOR ANGLE AT FS513.00 AND BETWEEN RBL42.4 Â€“ RBL36.0. COMPLETED M-337. COMPLIED WITH TASK CARD 51-900-1003-SKY. REFERENCE CP 30432977 FOR EDDY CURRENT INSPECTION. REF CP 30433192 FOR LEAK CHECK.
